# SDR 97UAL900533

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Failed
- Location: Rt Pack
- Component: Airesearch, 1843601
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION WITH BOTH PACKS ON IN CLIMB.  AT 21000 CABIN ALTITUDE WAS RISING 100 FPM WITH THE FORWARD AND AFT OUTFLOW VALVE FULLY CLOSED.  RETURNED TO SEA.  *S/D*  RIGHT HAND HEAT EXCHANGER AND LEFT HAND PACK SWITCH DEFECTIVE.  REPLACED UNITS.  PRESSURIZED CABIN TO 35000 FLT AND OPERATION CHECK OK.
